# SDR GTIA2017062302010

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 11,501 hours, 5,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT AND IN BOTH FRONT AND REAR OF THE CABIN.  THE NR PACK TURNED OFF.   OCCURED AT 6000 FEET DURING APPROACH.   PERFORMED DECONTAMINATION OF PACK SYSTEM IAW AMM 21-00-00-615-004-A.  NO ODOR NOTED.
